# SDR SIMA20220318002

- Difficulty date: March 18, 2022
- Submitted: March 20, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,237 hours, 45,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP AND FOUND 2 BROKEN WIRES ON SERVICE DOOR EMERGENCY LIGHT-C/A-RAR SPLICES SP7377 AND SP7376 IAW SWPM-2430 20-21-00. OPS CHECK GOOD. END.
